# SDR 99ZZZX3895

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49718
- Make and model: Bell 206B
- Aircraft serial: 1917
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32009023
- Condition: Broken
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 TACH GENERATOR HOUSING BROKEN.  REMOVED AND REPLACED.
